Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

July 31, 2024Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 31, 2024, 3:25 PM EDT for Telfair County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2024, 3:25 PM EDT (19:25 UTC)
Expired
Jul 31, 2024, 4:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Telfair County, GA

The radar

The Moody AFB radar (KVAX), 102 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WWUS82 KFFC 311925
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Wed Jul 31 2024
 
GAZ110-312000-
Telfair GA-
325 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of southwestern Telfair
County through 400 PM EDT...

At 325 PM EDT, a strong thunderstorm was over Jacksonville, or 14
miles north of Broxton, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Jacksonville, China Hill, Horse Creek Wma, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3178 8303 3179 8304 3180 8306 3187 8310
      3199 8294 3183 8280 3181 8282 3182 8284
      3178 8287 3178 8289 3179 8290 3178 8292
      3178 8296 3179 8298 3178 8299
TIME...MOT...LOC 1925Z 328DEG 14KT 3183 8295 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:31 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 31, 2:31 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Wed Jul 31 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 228 PM EDT Wed Jul 31 2024

Current conditions. Scattered showers with a few rumbles of thunder
have started to fire mostly south of a line from Macon to Columbus.
A few showers have also begun to pop up near the metro. Temperatures
currently hang mid to low 90s, however dew points near 77 mean heat
indices of 103+ are possible southeast of I-85. A heat advisory is
in affect for most of central and east GA.

Northwest flow continues, however the ridge which has sat to our
west has slowly slid eastward. This puts the CWA in a slightly,
emphasis on the slightly, less ideal position for MCS maintenance
across the metro. Surface CAPE for much of the area has likely hit
near its peak at around 3000 in the Northeast CWA to 5000 in the
Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE
sits near 1000 J/Kg for much of the area. The feature to watch this
evening is currently located in Eastern TN. Should the system get
its act together, a similar outcome to yesterday may occur, just
more towards Athens. Given the convection already triggering south
of Columbus and Macon, any system that moves down from the north
will likely run into a more overworked environment and will not be
as long lasting as previous days. A few storms this afternoon could
become strong to severe with the main hazard being gusty or damaging
winds. Most storms will see frequent lightning and heavy rainfall.

SM

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 228 PM EDT Wed Jul 31 2024

Expect a somewhat notable change (for early August) to the
overall pattern heading into this weekend as an upr trough is
expected to move from the Upper Midwest to the Appalachians by
Saturday afternoon. This will likely reduce the heat a bit, but
increase our rain/storm chances once again (at least temporarily).
By Sunday into the first part of next week, the broad upper ridge
that is dominating the western CONUS, will creep back east,
returning higher heat to the area and lesser rain/storm chances.
Monday through next Wednesday, the upr ridge axis is likely to
stretch from the Four Corners to the Lower MS River Valley
resulting in relatively dry but hot conditions.

Heat Advisory levels will likely be met yet again on Friday, and
perhaps for a few areas in our SE (south of I-16 and east of I-75)
on Saturday. But the drier air coming in behind the above mentioned
trough should bring enough of a reprieve that heat index values are
not expected to reach 105+F Sunday through the middle of next week
(at this time).

Beyond Saturday, chances for storms come down quite a bit and should
generally be seeing isolated to widely scattered "diurnally-driven"
activity.

DJN.83

&&

.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Wed Jul 31 2024

Scattered shra and tsra this afternoon and evening, requiring both a
TEMPO and vcsh. Storms may develop into more organized clusters with
gusty and variable winds. Conditions outside thunderstorms will be
VFR. Cigs of SCT015 are possible during the early morning hours
tomorrow before sunrise. Winds generally out of the West at 4 to 9
kts, dropping to VRB03KT or 00000KT overnight. Winds from the west
at 3 to 8 kts tomorrow.

//ATL Confidence...18Z Update...
Medium confidence evening convection evolution.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  98  75  99 /  20  20  20  30
Atlanta         75  96  76  97 /  20  20  10  30
Blairsville     68  90  70  91 /  10  30  20  40
Cartersville    73  96  75  97 /  10  20  10  30
Columbus        76  98  77  98 /  20  20  10  30
Gainesville     74  95  76  96 /  20  20  20  30
Macon           73  97  75  97 /  20  20  10  30
Rome            73  96  75  96 /   0  20  10  30
Peachtree City  73  96  75  97 /  20  20  10  30
Vidalia         75  97  76  96 /  20  20  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005-
011>013-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

Heat Advisory until 8 PM EDT this evening for GAZ024-025-027-
035>039-046>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....DJN.83
AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Wed Jul 31 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Wed Jul 31 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening. A
few storms may persist into the evening and overnight hours.
Strong to severe thunderstorms will be capable of producing
damaging winds and hail, as well as frequent lightning and locally
heavy rainfall.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Tuesday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

A heat advisory has been issued for most of central and north GA
from 10am through 9pm tomorrow evening, with the exception of the
mountains. Heat indices of 100 to 110 are expected. Elevated heat
indices are anticipated through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 31, 3:01 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Wed Jul 31 2024

GAZ104>106-311930-
Crisp GA-Dooly GA-Sumter GA-
301 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of south central Dooly,
east central Sumter and Crisp Counties through 330 PM EDT...

At 301 PM EDT, a strong thunderstorm was near Georgia Veterans
Memorial St Pk, or near Cordele, moving southeast at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Vienna, Cobb, Fort Early, Georgia Veterans Memorial St Pk,
Richwood, Raines, Wenona, and East Crisp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3184 8386 3185 8393 3186 8394 3186 8393
      3188 8393 3191 8392 3191 8397 3200 8401
      3210 8383 3193 8365 3182 8384 3183 8384
      3182 8385
TIME...MOT...LOC 1901Z 327DEG 7KT 3199 8388

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 3:03 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Jul 31 2024

GAZ056-057-311930-
Spalding GA-Henry GA-
303 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of Spalding and
southwestern Henry Counties through 330 PM EDT...

At 302 PM EDT, a strong thunderstorm was over Sunny Side, or near
Griffin, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Hampton, Locust Grove, Orchard Hill, Sunny Side, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Birdie,
Vaughn, Luella, and Atlanta Motor Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3342 8431 3334 8408 3318 8420 3318 8422
      3319 8423 3319 8425 3327 8441
TIME...MOT...LOC 1902Z 299DEG 15KT 3332 8429

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 3:13 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Wed Jul 31 2024

GAZ106-108>110-311945-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
313 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of southwestern Dodge,
southwestern Telfair, Wilcox and eastern Crisp Counties through 345
PM EDT...

At 312 PM EDT, a line of strong thunderstorms was along a line
extending from Abbeville to near Rochelle to East Crisp, and moving
south at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Abbeville, Rochelle, Arabi, Rhine, Pitts, East Crisp,
Antioch Church, Seville, Hatley, Temperance, Browning, Double Run,
Tremont, and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3181 8371 3203 8374 3203 8344 3207 8324
      3182 8310 3181 8313 3182 8314 3182 8315
      3185 8318 3184 8322 3185 8361 3180 8361
TIME...MOT...LOC 1912Z 344DEG 12KT 3199 8328 3197 8342 3198 8368

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 3:16 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Wed Jul 31 2024

GAZ054>057-311945-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
316 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of north central
Spalding, east central Fayette, southwestern Henry and southeastern
Clayton Counties through 345 PM EDT...

At 315 PM EDT, a strong thunderstorm was over Jw Smith Reservoir, or
7 miles southeast of Fayetteville, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Hampton, Lovejoy, Woolsey, Sunny Side, Bonanza, Atlanta
Motor Speedway, Jw Smith Reservoir, Inman, Irondale, and Flippen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8447 3350 8440 3348 8415 3332 8425
TIME...MOT...LOC 1915Z 293DEG 12KT 3341 8435

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 3:17 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Wed Jul 31 2024

GAZ083-095-096-107-109-311945-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
317 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of northwestern Dodge,
northern Pulaski, south central Twiggs, Bleckley and southeastern
Houston Counties through 345 PM EDT...

At 317 PM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles north of Hawkinsville, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Cochran, Hawkinsville, Hayneville, Browndale, Coley Station,
Sand Bed, Empire, Mobley Crossing, Baileys Park, Magnolia, Royal,
Ocmulgee Public Fishing Area, Paulk, Hartford, Pulaski State Prison,
Porter, Kathleen, Klondike, and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3231 8366 3252 8365 3250 8322 3219 8332
TIME...MOT...LOC 1917Z 290DEG 7KT 3241 8352

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 3:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Wed Jul 31 2024

GAZ110-312000-
Telfair GA-
325 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of southwestern Telfair
County through 400 PM EDT...

At 325 PM EDT, a strong thunderstorm was over Jacksonville, or 14
miles north of Broxton, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jacksonville, China Hill, Horse Creek Wma, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3178 8303 3179 8304 3180 8306 3187 8310
      3199 8294 3183 8280 3181 8282 3182 8284
      3178 8287 3178 8289 3179 8290 3178 8292
      3178 8296 3179 8298 3178 8299
TIME...MOT...LOC 1925Z 328DEG 14KT 3183 8295

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:44 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam46 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more45 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:30 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Schley, Talbot, Taylor23 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam38 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.